# SDR FDEA201610273716

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 78,667 hours, 17,611 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMER PWR TEST FAIL ALERT (LEVEL 1) DURING PREFLIGHT.  CYCLED BATT CHARGER CONTROL C/B AND RTS OF EPCU SYS.  OPS CK NORMAL REF M/M 24-34-02-5
